A secant method for nonsmooth optimization

Bagirov, Adil M. and Nazari Ganjehlou, Asef 2007, A secant method for nonsmooth optimization, Frontiers Science Series, vol. 49, pp. 1-26.

Attached Files
Name Description MIMEType Size Downloads

Title A secant method for nonsmooth optimization
Author(s) Bagirov, Adil M.
Nazari Ganjehlou, AsefORCID iD for Nazari Ganjehlou, Asef orcid.org/0000-0003-4955-9684
Journal name Frontiers Science Series
Volume number 49
Start page 1
End page 26
Total pages 26
Publisher Universal Academy Press, Inc.
Place of publication Tokyo, Japan
Publication date 2007
ISSN 0915-8502
Keyword(s) nonsmooth optimization
nonconvex optimization
Lipschitz functions
Language eng
Indigenous content off
HERDC Research category CN.1 Other journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30132068

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 12 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 20 Nov 2019, 12:58:11 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.